# SDR SWAA2019051732788

- Difficulty date: May 14, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 41,268 hours, 24,602 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143A5800
- Condition: Peeling
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 231KF HAD LAYER OF COMPOSITE PEELED ON BOTTOM (BETWEEN BS. 420 TO BS. 537.45).  REPAIRED FLOOR BOARD 231KF IAW SRM.
